A constrained egalitarian solution for convex multi-choice games
R. Branzei,
N. Llorca,
Joaquín Sánchez-Soriano and
S. Tijs
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2014, vol. 22, issue 3, 860-874
Abstract:
This paper deals with a constrained egalitarian solution for convex multi-choice games named the d value. It is proved that the d value of a convex multi-choice game belongs to the precore, Lorenz dominates each other element of the precore and possesses a population monotonicity property regarding players’ participation levels. Furthermore, an axiomatic characterization is given where a specific consistency property plays an important role. Copyright Sociedad de Estadística e Investigación Operativa 2014
Keywords: Multi-choice games; Convex games; Lorenz domination; Constrained egalitarian solution; 91A12 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-013-0302-z (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:22:y:2014:i:3:p:860-874
Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm
DOI: 10.1007/s11750-013-0302-z
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().